Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

July 26, 2012Cattaraugus County, Chautauqua County, New York

NWS Buffalo, NY issued this special weather statement at Jul 26, 2012, 1:07 PM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 68 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 1:07 PM EDT (17:07 UTC)
Expired
Jul 26, 2012, 2:15 PM EDT
In force
68 min
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 74 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 1:30 PM EDTTSTM WND DMGSherman, NYTREE ON WIRES
Jul 26, 1:40 PM EDTTSTM WND DMG2 W Summerdale, NYTREE DOWN ON WIRES
Jul 26, 2:04 PM EDTTSTM WND DMG1 Nw Ellicottville, NYTREE DOWN ON WIRES
Jul 26, 2:04 PM EDTTSTM WND DMGRandolph, NYTREE BLOCKING ROADWAY
Jul 26, 2:21 PM EDTTSTM WND DMG1 N Shongo, NYTREE DOWN
Jul 26, 2:25 PM EDTTSTM WND DMG4 N Belfast, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2136 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.7
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WWUS81 KBUF 261707
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
107 PM EDT THU JUL 26 2012

NYZ019>021-261815-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-
107 PM EDT THU JUL 26 2012

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE SOUTHERN TIER...

* AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES NORTHEAST OF DUNKIRK TO 28 MILES WEST
  OF FINDLEY LAKE...AND MOVING EAST AT 55 MPH.

THESE STORMS WILL CROSS THE WESTERN SOUTHERN TIER THROUGH 230 PM EDT 
AND WILL HAVE THE POTENTIAL TO BECOME SEVERE...PRODUCING LARGE HAIL 
AND/OR DAMAGING WINDS.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

STAY TUNED FOR POSSIBLE SEVERE WEATHER WARNINGS WITH E CROSSING OF 
THESE STORMS.

LAT...LON 4227 7977 4242 7946 4247 7942 4252 7929
      4250 7900 4242 7892 4249 7849 4245 7772
      4242 7772 4199 7849 4199 7958 4200 7977

$$

RSH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 26, 10:01 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 26, 10:01 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1001 AM EDT THU JUL 26 2012

.SYNOPSIS...
LOW PRESSURE AND ITS ASSOCIATED WARM FRONT WILL PUSH EAST ACROSS
WESTERN AND CENTRAL NEW YORK TODAY AND PRODUCE OCCASIONAL SHOWERS
AND THUNDERSTORMS. WHILE THIS ACTIVITY WILL BRING SOME MUCH NEEDED
RAINFALL TO THE REGION...THERE IS A HEIGHTENED CHANCE FOR STRONG TO
SEVERE STORMS THIS AFTERNOON AND EVENING. SOMEWHAT UNSETTLED WEATHER
WILL LINGER OVER THE REGION ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS MORNING SFC ANALYSIS PLACES AN AREA OF LOW PRESSURE JUST SOUTH
OF GEORGIAN BAY WITH A WARM FRONT DRAPED SOUTH AND EASTWARD ACROSS
THE WESTERN FINGER LAKES REGION. REGIONAL RADARS SHOW SEVERAL
CLUSTERS OF SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS THE
REGION...WHILE UPSTREAM RADARS DISPLAY A LARGE AREA OF SHOWERS AND
THUNDERSTORMS BACK INTO THE CENTRAL GREAT LAKES REGION.

THE INCREASE IN PCPN COVERAGE TODAY WILL LIMIT DAYTIME HEATING WHICH
IN TURN WILL IMPACT THE LIKELIHOOD OF SEVERE WEATHER. THE LATEST
SATELLITE IMAGE DOES HINT AT THE POSSIBILITY OF SOME CLEARING MAY
REACH THE SOUTHERN TIER. WITH ADDITIONAL DAYTIME HEATING ACROSS
THAT AREA...IT SEEMS THAT THE BEST CHANCE FOR SEVERE THUNDERSTORMS
WILL BE OVER THE SOUTHERN TIER...AND LESS LIKELY FARTHER TO THE
NORTH.

WITH PRECIPITABLE WATER VALUES FORECAST TO CLIMB TO A LITTLE ABOVE
TWO INCHES...ANY THUNDERSTORM COULD BE ACCOMPANIED BY VERY HEAVY
RAIN WHICH COULD RESULT IN SOME LOCALIZED FLOODING. THIS RAIN WILL
BE BENEFICIAL AND WILL PRODUCE SOME SHORT TERM DROUGHT RELIEF.

AS THE SURFACE LOW PUSHES EAST ACROSS NEW ENGLAND TONIGHT...THE
TRAILING COLD FRONT WILL DRIFT SOUTH ACROSS THE CWA. ONGOING
CONVECTION SHOULD TAPER OFF OVERNIGHT...BUT MOISTURE LINGERING
BEHIND THE FRONT COULD KEEP A FEW SHOWERS GOING THROUGH THE
OVERNIGHT HOURS.

TEMPERATURES TODAY ARE EXPECTED TO RANGE FROM UPPER 70S ACROSS THE
NORTH COUNTRY TO THE MID 80S ACROSS THE SOUTHERN TIER AND UPPER
GENESEE VALLEY.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE UPPER LEVEL TROUGH IS EXPECTED TO SHIFT EASTWARD INTO THE LOWER
GREAT LAKES REGION DURING THE PERIOD. LACK OF INSTABILITY EARLY
FRIDAY LIKELY BRINGING A RELATIVE LULL IN CONVECTIVE POTENTIAL FOR
THE FIRST HALF OF THE DAY. HOWEVER...WE SHOULD HAVE BETTER CHANCES
TO SEE CONVECTION DEVELOP DURING THE AFTERNOON AND INTO THE EARLY
EVENING...WHEN STEEPER LAPSE RATES DEVELOP DUE TO THE COMBINATION
OF DAYTIME HEATING AND THE ARRIVAL OF COOLER AIR ALOFT. THE BEST
CHANCES FOR MORE ORGANIZED CONVECTION WILL BE ALONG ANY LAKE
BREEZE CONVERGENCE ZONES. UPPER LEVEL TROUGH AXIS WILL CROSS
WESTERN AND CENTRAL NEW YORK SATURDAY. EMBEDDED SHORTWAVE ROTATING
THROUGH BASE OF THE TROUGH WILL BRING THE POTENTIAL FOR ADDITIONAL
CONVECTION...ESPECIALLY FOR THE FIRST HALF OF THE DAY.

SEASONABLE TEMPERATURES EXPECTED BOTH FRIDAY AND SATURDAY WITH HIGHS
BOTH DAY IN THE UPPER 70S TO LOWER 80S...ALTHOUGH MAY BE A BIT
COOLER OVER THE HIGHER ELEVATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER TROF WILL EXIT TO THE EAST SATURDAY NIGHT...ALLOWING HIGH
PRESSURE TO BUILD IN AT THE SURFACE. THIS HIGH WILL INFLUENCE OUR
WEATHER SUNDAY AND MONDAY...BRINGING FAIR WEATHER AND SEASONABLE TO
SLIGHTLY ABOVE NORMAL TEMPERATURES. MODEL AGREEMENT IS ABOVE
AVERAGE...WITH 12Z RUNS OF THE GFS/EUROPEAN/GGEM CLOSE IN THEIR
SOLUTIONS WITH RESPECT TO WESTERN NEW YORK.

AN UPPER TROF IS EXPECTED TO DEEPEN ACROSS THE REGION TUESDAY INTO
WEDNESDAY...WITH GENERAL MODEL AGREEMENT ON THIS PATTERN...HOWEVER MODELS
BEGIN TO DIFFER ON THE SPECIFICS. GIVEN THIS IS A FAIRLY SUBTLE AND
PERSISTENT FEATURE...WILL SIMPLY CARRY 30 POPS TUESDAY AND
WEDNESDAY...NOTING THAT THE SPECIFICS WILL PROBABLY MEANDER FROM RUN
TO RUN UNTIL THE EVENT GROWS CLOSER.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS MORNING
AS LOW PRESSURE MOVES EAST FROM LAKE HURON. WHILE MAINLY VFR
CONDITIONS WILL PREVAIL TODAY...THUNDERSTORMS WILL OCCASIONALLY
LOWER VSBYS TO MVFR/IFR LEVELS.

ALONG WITH THE THREAT OF CONVECTION...A SOUTHWEST LOW LEVEL JET OF
40-50KTS WILL PRODUCE LOW LEVEL WIND SHEAR CONDITIONS THIS MORNING
FOR ALL SITES BUT KART.

TONIGHT...THE COLD FRONT THAT IS TRAILING THE LOW WILL DROP SLOWLY
TO THE SOUTH. A NORTHERLY FLOW OF MOIST AIR BEHIND THE FRONT WILL
LIKELY RESULT IN MORE WIDESPREAD MVFR OR IFR CONDITIONS.

OUTLOOK...
FRIDAY AND SATURDAY...MAINLY VFR WITH CHANCES FOR SHRA. SUNDAY AND
MONDAY...VFR

&&

.MARINE...
A WARM FRONT WILL LIFT NORTH ACROSS WESTERN NEW YORK AND APPROACH
THE SOUTH SHORES OF LAKE ONTARIO BY 12Z. AN AREA OF SHOWERS AND
THUNDERSTORMS FORMING ALONG THIS FRONT COULD RESULT IN OCCASIONAL
STRONG WIND GUSTS ON THE LAKES EARLY THIS MORNING...ESPECIALLY ON
LAKE ERIE.

OTHERWISE...INCREASING SOUTHWEST WINDS BEHIND THE FRONT WILL IMPACT
THE EASTERN SHORES OF LAKE ERIE LATE TONIGHT THROUGH A GOOD PART OF
THURSDAY. A SCA WILL CONTINUE FOR LAKE ERIE TODAY FOR WINDS AND
WAVES ABOVE SMALL CRAFT CRITERIA.

SOMEWHAT UNSETTLED WEATHER IS EXPECTED TO PERSIST ON BOTH LAKES
TONIGHT AND FRIDAY.

&&

.CLIMATE...
THE 0.31 INCHES OF RAIN THAT FELL AT THE BUFFALO AIRPORT AFTER
MIDNIGHT...AND BEFORE 7 AM LST THIS MORNING MARKS THE FIRST TIME IN
43 DAYS THAT A TENTH OF AN INCH OF RAINFALL HAS FALLEN AT THE
BUFFALO AIRPORT. THE LAST TENTH OF AN INCH OR GREATER RAINFALL AT
BUFFALO WAS ON JUNE 12TH (0.25"). THIS IS THE SECOND LONGEST
STRETCH OF DAYS ON RECORD IN BUFFALO WITHOUT A TENTH OF AN INCH OF
PRECIPITATION...ONLY EXCEEDED BY A 47 DAY STRETCH BACK IN THE LATE
SUMMER OF 1876.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ040-
         041.

&&

SYNOPSIS...TJP
NEAR TERM...THOMAS/TJP
SHORT TERM...TMA
LONG TERM...APFFEL
AVIATION...TJP
MARINE...THOMAS/TJP
CLIMATE...THOMAS
Hazardous weather outlook, Jul 26, 5:35 AM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
535 AM EDT THU JUL 26 2012

NYZ001>008-010>012-019-085-270945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-SOUTHERN ERIE-
535 AM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING...AS
A COLD FRONT SLOWLY APPROACHES FROM THE NORTHWEST. THE POTENTIAL
EXISTS FOR DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ013-014-020-021-270945-
LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
535 AM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING...
AS A COLD FRONT SLOWLY APPROACHES FROM THE NORTHWEST. THE
POTENTIAL EXISTS FOR DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-270945-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
535 AM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING...
AS A COLD FRONT SLOWLY APPROACHES FROM THE NORTHWEST. THE
POTENTIAL EXISTS FOR DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-270945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
535 AM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING...
AS A COLD FRONT SLOWLY APPROACHES FROM THE NORTHWEST. THE
POTENTIAL EXISTS FOR DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jul 26, 10:06 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     MARINE TSTM WIND 3 WNW IRONDEQUOIT       43.25N  77.59W
07/26/2012  M40 MPH          MONROE             NY   C-MAN STATION

&&

EVENT NUMBER BUF1200194

WCH
Local storm report, Jul 26, 10:07 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     MARINE TSTM WIND OLCOTT                  43.34N  78.72W
07/26/2012  M53 MPH          LOZ042             NY   C-MAN STATION

&&

EVENT NUMBER BUF1200195

WCH
Special weather statement, Jul 26, 1:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
107 PM EDT THU JUL 26 2012

NYZ019>021-261815-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-
107 PM EDT THU JUL 26 2012

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE SOUTHERN TIER...

* AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES NORTHEAST OF DUNKIRK TO 28 MILES WEST
  OF FINDLEY LAKE...AND MOVING EAST AT 55 MPH.

THESE STORMS WILL CROSS THE WESTERN SOUTHERN TIER THROUGH 230 PM EDT
AND WILL HAVE THE POTENTIAL TO BECOME SEVERE...PRODUCING LARGE HAIL
AND/OR DAMAGING WINDS.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

STAY TUNED FOR POSSIBLE SEVERE WEATHER WARNINGS WITH E CROSSING OF
THESE STORMS.

LAT...LON 4227 7977 4242 7946 4247 7942 4252 7929
      4250 7900 4242 7892 4249 7849 4245 7772
      4242 7772 4199 7849 4199 7958 4200 7977

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:38 AM EDTSpecial Marine WarningBUF39 min
Jul 26, 2:53 AM EDTSevere Thunderstorm WarningBUFErie, Niagara52 min
Jul 26, 2:59 AM EDTSpecial Marine WarningBUF61 min
Jul 26, 3:11 AM EDTSpecial Marine WarningBUF64 min
Jul 26, 3:20 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie55 min
Jul 26, 3:32 AM EDTSevere Thunderstorm WarningBUFGenesee, Wyoming43 min
Jul 26, 4:02 AM EDTSpecial Marine WarningBUF43 min
Jul 26, 4:27 AM EDTSpecial Weather StatementBUFCattaraugus, Chautauqua63 min
Jul 26, 4:30 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua33 min
Jul 26, 1:16 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua59 min
Jul 26, 1:37 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua38 min
Jul 26, 2:12 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus48 min
Jul 26, 2:18 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus42 min
Jul 26, 2:39 PM EDTSevere Thunderstorm WarningBUFAllegany51 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.